TARU PUBLICATIONS
Author

Manjusha Tomar

Department of Mathematics, Indira College of Engineering & Management, Pune, Maharashtra, 410506, India

Published papers
1
Citations
0
Views
8
Downloads
6

Publications

1 paper
Open Access Research Article·pp. 3257–3268·Vol. 29, Issue 10Oct 2026

Mathematical modeling of epidemic spread using nonlinear dynamical systems

Tanveer Ahmad Wani, Satish V. Kakade, Manjusha Tomar, Sanjay G. Sakharwade, Mridula Gupta, M. Raghavendra, A. Saravanan

Published Online: 27 Oct 2026DOI: 10.47974/JIM-2835

In this paper: The spread of an epidemic is a complex nonlinear process that is affected by the process of transmission, the process of recovery, the interaction of the population and the temporal variation in the e...

AbstractReferencesFull Text PDF (498 KB)Views: 8Downloads: 6Citations: 0